# SDR 20001220SH006

- Difficulty date: November 30, 2000
- Submitted: December 20, 2000
- Operation: General aviation
- Aircraft: N6832Y
- Make and model: Cessna 310R
- Aircraft serial: 310R2121
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 604H193
- Condition: Failed
- Location: Battery Box
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

UPON DESCENT, A HEAVY LOAD WAS APPLIED TO THE ELECTRICAL SYSTEM CAUSING THE MASTER RELAY TO FAIL.  SUBSEQUENT PARTIAL POWER LOSS TO THE CABIN RESULTED.  THIS REPORT IS FOR C/W FAR 135.415 AND AFS OPS MANUAL 5.9.
